# SDR AALA202409173517

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 58,681 hours, 28,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SIDE WALL, OVER WING EXIT SIGN INOP. REMOVED AND REPLACED RH EPSU. OPS CHECK GOOD. REF AMM 33-51-38.
